International Association for Cryptologic Research

International Association
for Cryptologic Research

CryptoDB

Paper: New Multilinear Maps over the Integers

Authors:
Jean-Sébastien Coron
Tancrède Lepoint
Mehdi Tibouchi
Download:
URL: https://eprint.iacr.org/2015/162
Search ePrint
Search Google
BibTeX
@article{eprint-2015-26178,
  title={New Multilinear Maps over the Integers},
  journal={IACR Cryptology ePrint Archive},
  volume={2015},
  pages={162},
  url={https://eprint.iacr.org/2015/162},
  author={Jean-Sébastien Coron and Tancrède Lepoint and Mehdi Tibouchi},
  year=2015
}